# SDR VNAA0405013

- Difficulty date: May 22, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 168 hours, 165 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A RT EMERGENCY DOOR CAUTION MESSAGE.  MAINTENANCE CONTROL DEFERRED THE EMERGENCY DOOR INDICATION WITH THE CREW IN ACCORDANCE WITH 52-70-03 CODE C.
